# SDR YENA2007034

- Difficulty date: May 14, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 2,694 hours, 936 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 61, AFTER TAKEOFF SYR TO JFK, GEAR FAILED TO RETRACT.  GEAR HANDLE WOULD NOT MOVE.  GEAR HANDLE PANEL DISPLACED OUT APPRROX .5 INCH.  ACCOMPLISHED TSM 32-31-00-30-885.  LANDING GEAR RETRACTION/EXTENSION DONE 4 TIMES.  NO FAULT NOTED.  NO FAULT FOUND ON PFR FAULT REPORT.  FOUND L/G CONTROL LEVER UNIT DISPLACED.  INSPECTED CONNECTOR & REINSTALLED L/G CONT LEVER UNIT.  OPS CHECK NORMAL PER 32-31-71-00-001.  OK FOR SERVICE.
